Fast evaluation of holonomic functions

Document type :
Journal articles
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-02350531
Contributor : Joris van der Hoeven <>
Submitted on : Wednesday, November 6, 2019 - 9:02:01 AM
Last modification on : Thursday, November 7, 2019 - 1:30:53 AM

Links full text

Identifiers

Collections

Citation

Joris van der Hoeven. Fast evaluation of holonomic functions. Theoretical Computer Science, Elsevier, 1999, 210 (1), pp.199-215. ⟨10.1016/s0304-3975(98)00102-9⟩. ⟨hal-02350531⟩

Share

Metrics

Record views

9